# SDR ABXA20250723166

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,439 hours, 28,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND INERTIA REELS #4 AND #7 (SUPERNUMERARY) DROPPED TO FLOOR.  DEFERRED #4 AND #7 INERTIA REELS IAW MEL 25-61-1-1.  MAINTENANCE PROCEDURES C/W. PLACARDS INSTALLED. MBCB 08/02/2025.  AIRCRAFT RETURNED TO SERVICE.
